MAUDE Adverse Event Report: SONOTAP; PERIPHERAL NEEDLE

SONOTAP; PERIPHERAL NEEDLE
Model Number 1185-3E050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6).As soon as further information becomes available, an updated follow up report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).Needle broken at the hub, the needle body remained in the patient's arm.Surgeon was called in.
 
Additional Manufacturer Narrative
Event took place in france.As soon as further information becomes available, an updated follow up report will be sent in to the agency.Based on risk assessment and clinical assessment case is considered as closed.
 
Event or Problem Description

Brand Name
SONOTAP
Common Device Name
PERIPHERAL NEEDLE
MDR Report Key11234661
Report Number9611612-2021-00003
Device Sequence Number17236127
Product Code BSP
UDI-Device Identifier14048223021214
UDI-Public14048223021214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model Number1185-3E050
Device Catalogue Number1185-3E050
Device Lot Number1366
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;